# SDR CA060824003

- Difficulty date: August 18, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8978017
- Part serial: 1816680
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) UPON LANDING, CREW APPLIED REVERSE THRUST.  BELOW 70 KIAS, THE RPM LEVER WAS SELECTED TO (LOW).  ON THE TAXIWAY, THE CREW NOTED VERY LOW ENGINE RPM, LOW OIL PRESSURE LIGHT, AND LOW EGT.  THEY DETERMINED THE ENGINE HAD FLAMED OUT AND PARTIALLY RESTARTED.  A NORMAL SHUTDOWN WAS CARRIED OUT.  A SUBSEQUENT MAINTENANCE GROUND RUN WAS ABLE TO DUPLICATE THE FAILURE, WHEN THE SPEED LEVER WAS RAPIDLY MOVED FROM HIGH TO LOW.  THE FUEL CONTROL AND FUEL PUMP WERE REPLACED WITH SERVICEABLE UNITS. (TC NR 20060824003)
